2

Flower red  pavan_varanasi wrote about 1 month ago

Potassium, magnesium, sodium etc., impacts Vitamin K absorption and PT INR value??? Want to understand relation and impact of various aspects in INR decrement ?

Category: INR

Total Views: 126

Total Comments: 3

Disclaimer


All Comments (3)

Comment on this post  



0

Brachiosaurus  warrick - (1) - posted about 1 month ago

A high protein diet also affects it-
https://www.ncbi.nlm.nih.gov/m/pubmed/18363537/
In particular whey based protein shakes.

Reply to warrick

0

Tiger cub  hallmatt728 - - posted 26 days ago

Thank you for this!

Reply to hallmatt728

0

Brachiosaurus  warrick - (1) - posted 26 days ago

http://www.impactteam.info/documents/Warfarinpthandout_000.pdf
A bit more info, http://www.bloodjournal.org/content/bloodjournal/109/6/2419.full.pdf?sso-checked=true .
I take a vitk1 supplement of 100mcg daily and 45mcg k2 so I have a consistant vitk intake, I have increased my dose by 0.5mcg daily but it makes my inr more stable, I have had at 39yrs old a mechanical aortic valve also, I self test with a coaguchek and have self managed my dosing since AVR . I hope your recovery is going ok , its not the most pleasant experience :-),
You will most likely find that after surgery for the next few months your dose will most likely need to be increased gradually as ur body heals, so dont be alarmed as its normal.

Reply to warrick

Start managing your Warfarin Register for Free